MAUDE Adverse Event Report: STRYKER SPINE-US 9MM X 0DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 9MM X 0DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48953090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; while attempting to insert a cage, the cage broke into several pieces.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment;.The customer reported event was confirmed via visual inspection of the device.No relevant manufacturing issues were identified as all units met stryker specifications.The most likely cause is no distraction of the disk space prior to cage insertion.
 
Event or Problem Description

Brand Name
9MM X 0DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6100929
Report Number3004024955-2016-00103
Device Sequence Number13526524
Product Code MAX
UDI-Device Identifier07613327117851
UDI-Public(01)07613327117851
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48953090
Device Lot NumberA9T6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR